# SDR FDEA202002060277

- Difficulty date: February 6, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 86,961 hours, 21,933 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4059060904
- Part serial: 91010302
- Condition: Failed
- Location: Nr 1
- Part time: 85,100 hours, 11,603 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

FOLLOWING LIGHT TURBULENCE AND PRECIPITATION AT 370 SIMULTANEOUS AP1 DISCONNECT ACCOMPANIED BY WINDSHEAR DET FAIL, SELECT FADEC ALT, SEL EVEV FEEL MAN SEL FLAP LIM OVRD AND ALT MISCOMPARE ON PFD.  RAN QRH AIRSPEED UNRELIABLE CHECK LIST SWAPPED TO AUX ON 1 UPPER MAINT PANEL.  APPEARED TO FIX ISSUE  (CADA1) BUT AFTER 20 MIN, CADC FAILED. RERAN AIRSPEED UNRELIABLE AND PUT F/O ON 1 (CADA AND FLT DIR) REPLACED NR 1 CADC AND NR 2 CADC PER AMM 34-16-01-4.
